MathSciNet Relay Station
MathSciNet bibliographic data
MR140662 (25 #4078) 28.80 (53.01)
Reifenberg, E. R. On the tangential properties of surfaces. Bull. Amer. Math. Soc. 68 1962 213–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement